CSpace
Existence of symmetric multi-peaked solutions to singularly perturbed semilinear elliptic problems
Cao, D; Noussair, ES
2000
Source PublicationCOMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
ISSN0360-5302
Volume25Issue:11-12Pages:2185-2232
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000165109800008
PublisherMARCEL DEKKER INC
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15686
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
2.Univ New S Wales, Sch Math, Sydney, NSW 2052, Australia
Recommended Citation
GB/T 7714
Cao, D,Noussair, ES. Existence of symmetric multi-peaked solutions to singularly perturbed semilinear elliptic problems[J]. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS,2000,25(11-12):2185-2232.
APA Cao, D,&Noussair, ES.(2000).Existence of symmetric multi-peaked solutions to singularly perturbed semilinear elliptic problems.COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS,25(11-12),2185-2232.
MLA Cao, D,et al."Existence of symmetric multi-peaked solutions to singularly perturbed semilinear elliptic problems".COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS 25.11-12(2000):2185-2232.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cao, D]'s Articles
[Noussair, ES]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cao, D]'s Articles
[Noussair, ES]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cao, D]'s Articles
[Noussair, ES]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.